MAUDE Adverse Event Report: TAMBRANDS MANUFACTURING, INC TAMPAXTAMPONSPEARLFULLSIZESUPER,SUPERPLUS,ULTRAUNSCNT34CT; TAMPON, MENSTRUAL, UNSCENTED - HEB

TAMBRANDS MANUFACTURING, INC TAMPAXTAMPONSPEARLFULLSIZESUPER,SUPERPLUS,ULTRAUNSCNT34CT; TAMPON, MENSTRUAL, UNSCENTED - HEB
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Abdominal Cramps (2543); Cramp(s) /Muscle Spasm(s) (4521)
Type of Reportable Event Malfunction
Event or Problem Description
Cramps stomach/(uterus area) [abdominal pain upper].(cramps stomach)/uterus area [uterine spasm].Defective.Seems like the core is unraveling [device breakage].Leaking- tampons [device ineffective].Case narrative: consumer reported via phone that the tampon core is unraveling.No serious injury was reported.
 
Additional Manufacturer Narrative
There is insufficient information to perform an investigation.

Brand Name
TAMPAXTAMPONSPEARLFULLSIZESUPER,SUPERPLUS,ULTRAUNSCNT34CT
Common Device Name
TAMPON, MENSTRUAL, UNSCENTED - HEB
Manufacturer (Section D)
TAMBRANDS MANUFACTURING, INC
2879 hotel rd
auburn 04210
Manufacturer (Section G)
TAMBRANDS MANUFACTURING, INC
2879 hotel rd
auburn 04210
Manufacturer Contact
manager affairs,feminine care
winton hill business center b
6280 center hill avenue
cincinnati 45224
MDR Report Key20078289
Report Number1219109-2024-00294
Device Sequence Number18067134
Product Code HEB
UDI-Device Identifier00073010713383
UDI-Public(01)00073010713383
Combination Product (Y/N)Y
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age25 YR
Patient SexFemale